IJPAM: Volume 82, No. 2 (2013)
MICROLINEAR FRÖLICHER SPACES IV-2
Institute of Mathematics
University of Tsukuba
Tsukuba, Ibaraki, 305-8571, JAPAN
Abstract. This paper is the sequel to our previous paper (Differetial Geometry of Microlinear Frölicher spaces IV-1), where three approaches to jet bundles are presented and compared. The first objective in this paper is to give the affine bundle theorem for the second and third approaches to jet bundles. The second objective is to deal with the three approaches to jet bundles in the context where coordinates are available. In this context all the three approaches are shown to be equivalent.
Received: December 4, 2012
AMS Subject Classification: 58A05
Key Words and Phrases: axiomatic differential geometry, general Jacobi identity, strong
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395